Erythema gyratum repens-like eruption after anti-IL-17 therapy of pityriasis rubra pilaris.

Gloor, A.D.; van Rhyn, M; Schlapbach, Christoph (2021). Erythema gyratum repens-like eruption after anti-IL-17 therapy of pityriasis rubra pilaris. Journal of the European Academy of Dermatology and Venereology : JEADV, 35(1), e38-e40. Wiley 10.1111/jdv.16785

[img] Text
jdv.16785.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (469kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Gloor, Andrea Daniela and Schlapbach, Christoph

Subjects:

600 Technology > 610 Medicine & health

ISSN:

1468-3083

Publisher:

Wiley

Language:

English

Submitter:

Sandra Nyffenegger

Date Deposited:

05 Jan 2021 14:46

Last Modified:

24 Feb 2021 09:53

Publisher DOI:

10.1111/jdv.16785

PubMed ID:

32580240

BORIS DOI:

10.48350/149509

URI:

https://boris.unibe.ch/id/eprint/149509

Actions (login required)

Edit item Edit item
Provide Feedback